Construction of a Riemann space-time metric for given properties of motion of trial particles
Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 320-323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_2_a15,
author = {R. S. Singatullin},
title = {Construction of a {Riemann} space-time metric for given properties of motion of trial particles},
journal = {Doklady Akademii Nauk},
pages = {320--323},
year = {1978},
volume = {242},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a15/}
}
R. S. Singatullin. Construction of a Riemann space-time metric for given properties of motion of trial particles. Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 320-323. http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a15/